MAUDE Adverse Event Report: MEDTRONIC, INC. OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 500DM33
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Only year valid.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from the patient that approximately 4 years post implant of this 33mm mechanical valve, it was explanted and replaced with an unknown valve.The reason for replacement is unknown.No additional adverse patient effects were reported. .

Brand Name
OPEN PIVOT MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key9929368
Report Number3008592544-2020-00027
Device Sequence Number19530429
Product Code LWQ
UDI-Device Identifier00613994960283
UDI-Public00613994960283
Combination Product (Y/N)N
Initial Reporter CountryRQ
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2016
Device Model Number500DM33
Device Catalogue Number500DM33
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR